# SDR KBM2003F00077

- Difficulty date: October 21, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bar
- Part number: FDT4194
- Condition: Worn
- Location: M Gearbox
- Part time: 5,629 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MGB REAR BAR, FOUND EXCESSIVE PLAY.  REMOVED AND REPLACED WITH NEW.(K)
